# SDR DHL9872122D

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5754 · Leading Edge Devices
- Part: Heat Shield
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, 35 L/E FLAP HEAT SHIELD AT THE 3 RD BAY FROM I/B SIDE IS CRACKED AND LOOSE AT LOWER ATTACH RIVETS.  REMOVED AND REPLACED PER SRM 51-30-2, 11 X 8.  N/R 2467.
